# SDR REXA2016100901992

- Difficulty date: October 9, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,097 hours, 14,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690375421
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 927 RBL 9 IS CORRODED.  REMOVED & REPLACED THE SEAT TRACK, RETAINER & MOUNT FITTINGS IAW SRM 51-40-11-001-001-A01, REO 670-53-00-343 REV M,  AMM 53-00-49-400-801-A01 & SRM 51-41-02-001-001-A01.
